# SDR SWAA2022031550256

- Difficulty date: August 21, 2019
- Submitted: March 16, 2022
- Operation: Air carrier
- Aircraft: N449WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32469
- Aircraft time: 55,242 hours, 32,689 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Bracket
- Part number: 145A940139
- Condition: Corroded
- Location: Aft Cargo Compt
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT FLOOR PANEL SUPPORT BRACKET HAS CORROSION AT STA. 887 WL 155 LBL 14 TO RBL16. / EVALUATED DAMAGE; NO PUBLISHED LIMITS FOR AFT CARGO COMPARTMENT FLOOR SUPPORT BRACKET AT STA 887 WL 155; LBL 14 TO RBL 16; REPLACED WITH NEW FLOOR SUPPORT BRACKET; P/N 145A9401-39 IAW SRM 51-40-02-0G-0 AND BOEING DWG 146A7500 ATAG WN1264
